Volume 14, issue 2 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The Milnor triple linking number of string links by cut-and-paste topology

Robin Koytcheff

Algebraic & Geometric Topology 14 (2014) 1205–1247
Bibliography
1 J W Auer, Fiber integration and Poincaré duality, Tensor 33 (1979) 72 MR577213
2 S Axelrod, I M Singer, Chern–Simons perturbation theory, II, J. Differential Geom. 39 (1994) 173 MR1258919
3 D Bar-Natan, On the Vassiliev knot invariants, Topology 34 (1995) 423 MR1318886
4 D Bar-Natan, Vassiliev homotopy string link invariants, J. Knot Theory Ramifications 4 (1995) 13 MR1321289
5 R Bott, C Taubes, On the self-linking of knots: Topology and physics, J. Math. Phys. 35 (1994) 5247 MR1295465
6 R Bott, L W Tu, Differential forms in algebraic topology, Graduate Texts in Mathematics 82, Springer (1982) MR658304
7 A S Cattaneo, P Cotta-Ramusino, R Longoni, Configuration spaces and Vassiliev classes in any dimension, Algebr. Geom. Topol. 2 (2002) 949 MR1936977
8 D DeTurck, H Gluck, R Komendarczyk, P Melvin, C Shonkwiler, D S Vela-Vick, Triple linking numbers, ambiguous Hopf invariants and integral formulas for three-component links, Mat. Contemp. 34 (2008) 251 MR2588614
9 W Fulton, R MacPherson, A compactification of configuration spaces, Ann. of Math. 139 (1994) 183 MR1259368
10 W Greub, S Halperin, R Vanstone, Connections, curvature, and cohomology, Vol. I: De Rham cohomology of manifolds and vector bundles, Pure and Applied Mathematics 47, Academic Press (1972) MR0336650
11 N Habegger, X S Lin, The classification of links up to link-homotopy, J. Amer. Math. Soc. 3 (1990) 389 MR1026062
12 K Jänich, On the classification of $O(n)$–manifolds, Math. Ann. 176 (1968) 53 MR0226674
13 D Joyce, On manifolds with corners, from: "Advances in geometric analysis" (editors S Janeczko, J Li, D H Phong), Advanced Lectures in Mathematics 21, International Press (2012) 225
14 M Kontsevich, Feynman diagrams and low-dimensional topology, from: "First European Congress of Mathematics, Vol. II" (editors A Joseph, F Mignot, F Murat, B Prum, R Rentschler), Progr. Math. 120, Birkhäuser (1994) 97 MR1341841
15 R Koytcheff, A homotopy-theoretic view of Bott–Taubes integrals and knot spaces, Algebr. Geom. Topol. 9 (2009) 1467 MR2530124
16 R Koytcheff, B Munson, I Volić, Configuration space integrals and the cohomology of the space of homotopy string links, (2013) arXiv:1109.0056v2
17 G Kuperberg, D Thurston, Pertubative $3$–manifold invariants by cut-and-paste topology, (2000) arXiv:math/9912167v2
18 G Laures, On cobordism of manifolds with corners, Trans. Amer. Math. Soc. 352 (2000) 5667 MR1781277
19 C Lescop, On the Kontsevich–Kuperberg–Thurston construction of a configuration-space invariant for rational homology $3$–spheres, Prépublication 655 (2004)
20 B Mellor, Weight systems for Milnor invariants, J. Knot Theory Ramifications 17 (2008) 213 MR2398734
21 B Mellor, P Melvin, A geometric interpretation of Milnor's triple linking numbers, Algebr. Geom. Topol. 3 (2003) 557 MR1997329
22 J Milnor, Link groups, Ann. of Math. 59 (1954) 177 MR0071020
23 J Milnor, Isotopy of links: Algebraic geometry and topology, from: "A symposium in honor of S Lefschetz" (editors R H Fox, D C Spencer, A W Tucker), Princeton Univ. Press (1957) 280 MR0092150
24 K Pelatt, A geometric homology representative in the space of long knots, arXiv:1111.3910
25 M Polyak, Skein relations for Milnor's $\mu$–invariants, Algebr. Geom. Topol. 5 (2005) 1471 MR2186105
26 V V Prasolov, A B Sossinsky, Knots, links, braids and $3$–manifolds: An introduction to the new invariants in low-dimensional topology, Translations of Mathematical Monographs 154, Amer. Math. Soc. (1997) MR1414898
27 D Thurston, Integral expressions for the Vassiliev knot invariants, AB thesis, Harvard University (1995) arXiv:math.QA/9901110
28 V Turchin, Context-free manifold calculus and the Fulton–MacPherson operad, Algebr. Geom. Topol. 13 (2013) 1243 MR3071127
29 I Volić, A survey of Bott–Taubes integration, J. Knot Theory Ramifications 16 (2007) 1 MR2300426